# SDR DALA2018061804059

- Difficulty date: June 17, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-212
- Aircraft serial: 786
- Aircraft time: 61,514 hours, 27,950 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL 4 OVER WING  EMERGENCY EXIT DOOR LIGHT DIM OR INOPERATIVE.  RELAMPED.  OPERATION CHECKS OK.
